# SDR SWIA201230762

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 27,952 hours, 24,503 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DID NOT COME DOWN.  AFTER 2 MINUTES, GEAR CAME DOWN.  (FLT 4519)  REPLACED NOSE GEAR SELECTOR VALVE AND NOSE GEAR DOOR SELECTOR VALVE IN REFERENCE TO CRJ 200 MM.  PN:750006000  SN OFF: 0625 AND  SN OFF: 1142.
